On integrability of the Camassa–Holm equation and its invariants: A geometrical approach

Share/Save/Bookmark

Golovko, V and Kersten, P.H.M. and Krasil'shchik, I. and Verbovetsky, A.V. (2008) On integrability of the Camassa–Holm equation and its invariants: A geometrical approach. Acta Applicandae Mathematicae, 101 (1-3). pp. 59-83. ISSN 0167-8019

[img]PDF
Restricted to UT campus only
: Request a copy
503Kb
Item Type:Article
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Link to this item:http://purl.utwente.nl/publications/62642
Official URL:http://dx.doi.org/10.1007/s10440-008-9200-z
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 255046